Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7739
Title: A Class of Mathematical Programs with Equilibrium Constraints: A Smooth Algorithm and Applications to Contact Problems
Authors: Figueiredo, Isabel N. 
Júdice, Joaquim J. 
Rosa, Silvério S. 
Issue Date: 2005
Citation: Optimization and Engineering. 6:2 (2005) 203-239
Abstract: We discuss a special mathematical programming problem with equilibrium constraints (MPEC), that arises in material and shape optimization problems involving the contact of a rod or a plate with a rigid obstacle. This MPEC can be reduced to a nonlinear programming problem with independent variables and some dependent variables implicity defined by the solution of a mixed linear complementarity problem (MLCP). A projected-gradient algorithm including a complementarity method is proposed to solve this optimization problem. Several numerical examples are reported to illustrate the efficiency of this methodology in practice.
URI: http://hdl.handle.net/10316/7739
DOI: 10.1007/s11081-005-6796-y
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf264.94 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations

1
checked on Sep 14, 2020

Page view(s) 50

449
checked on Sep 22, 2020

Download(s)

79
checked on Sep 22, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.